# SDR YENA2023090101010

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,547 hours, 1,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 12849
- Condition: Failed
- Location: 101hm
- Part time: 7,547 hours, 1,109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'WHILE DESCENDING THRU 8000' WITH THRUST AT IDLE A STRONG DIRTY SOCK SMELL APPEARED. ODOR WAS STRONG ENOUGH IN CABIN FOR IN-FLIGHT TO CALL TO REPORT IOT. ODOR THROUGHOUT OUT CABIN AND COCK PIT ODOR PERSISTED TO THE GATE NO TROUBLESHOOTING ATTEMPTED; REF DEFECT 3727229 (ACCOMPLISHED TSM 05-50-00-810-831-A.  C/W INFO NOTICE 2017-T015J AND SUBTASK TSM 05-50-00-810-085-D.  APU OVERSERVICED. REMOVED OIL FROM APU. DECONTAMINATION ACCOMPLISHED.) FOR RESOLUTION, ALSO REPLACED OZONE FILTER #2 PER AMM 21-51-41.- A/C GOOD FOR SERVICE.'
